Alert archive / Oregon / Wind Advisories in 2012
Wind Advisory 2, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jan 13, 2012, 11:27 PM PST for Union County, Oregon. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2012, 11:27 PM PST (07:27 UTC)
- Expired
- Jan 14, 2012, 4:00 PM PST
- In force
- 17 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 7.5 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
749 WWUS76 KPDT 140727 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1127 PM PST FRI JAN 13 2012 ...STAGNANT AIR CONDITIONS THROUGH SATURDAY MORNING... ...STRONG WINDS IN THE GRANDE RONDE VALLEY THROUGH THIS MORNING... .HIGH PRESSURE WILL KEEP A STRONG INVERSION OVER THE REGION TRAPPING POLLUTANTS NEAR THE SURFACE THROUGH SATURDAY MORNING. STRONG SURFACE PRESSURE GRADIENTS BETWEEN THE BAKER AND GRANDE RONDE VALLEYS WILL RESULT IN STRONG WINDS THROUGH EARLY THIS AFTERNOON IN THE SOUTHERN GRANDE RONDE VALLEY. ORZ049-142100- /O.NEW.KPDT.WI.Y.0002.120114T0727Z-120114T2100Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 1127 PM PST FRI JAN 13 2012 ...WIND ADVISORY IN EFFECT UNTIL 1 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * TIMING: STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THIS MORNING AND THEN DECREASE THIS AFTERNOON. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST WINDS WILL BE NEAR THE BASE OF LADD AND PYLES CANYONS AND AREAS SOUTH OF LA GRANDE. * IMPACTS: MAIN IMPACT WILL BE IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY FOR TRAVELERS ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 237 THROUGH PYLES CANYON AND HIGHWAY 203 FROM THE TOWN OF UNION TO LA GRANDE. BE PREPARED FOR SUDDEN STRONG WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ026-027-142100- /O.CON.KPDT.AS.Y.0001.000000T0000Z-120114T2100Z/ KITTITAS VALLEY-YAKIMA VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA 1127 PM PST FRI JAN 13 2012 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST SATURDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST SATURDAY. * TIMING: STAGNANT CONDITIONS WILL PERSIST INTO SATURDAY MORNING. A COLD FRONT IS EXPECTED SATURDAY AFTERNOON AND EVENING WHICH WILL PRODUCE BETTER MIXING AND REMOVE THE STAGNANT AIR. * LOCATIONS: VALLEYS ALONG THE EAST SLOPES OF THE WASHINGTON CASCADES INCLUDING THE YAKIMA AND KITTITAS VALLEYS. * IMPACTS: AIR QUALITY WILL DECREASE OVER TIME. PEOPLE SENSITIVE TO AIR QUALITY ISSUES SHOULD TAKE PRECAUTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIR MASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. CHECK WITH YOUR LOCAL AIR QUALITY AGENCY FOR POSSIBLE RESTRICTIONS IN YOUR AREA. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEBSITE AT WWW.WEATHER.GOV/PENDLETON. && $$
2 follow-up statements
210 WWUS76 KPDT 142047 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1247 PM PST SAT JAN 14 2012 ...STRONG WINDS IN THE GRANDE RONDE VALLEY THROUGH THIS AFTERNOON... .STRONG SURFACE PRESSURE GRADIENTS BETWEEN THE BAKER AND GRANDE RONDE VALLEYS WILL RESULT IN STRONG WINDS THIS AFTERNOON. WAZ026-027-142200- /O.EXP.KPDT.AS.Y.0001.000000T0000Z-120114T2100Z/ KITTITAS VALLEY-YAKIMA VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA 1247 PM PST SAT JAN 14 2012 ...AIR STAGNATION ADVISORY WILL EXPIRE AT 1 PM PST THIS AFTERNOON... THE AIR STAGNATION ADVISORY WILL EXPIRE AT 1 PM PST THIS AFTERNOON. WINDS ASSOCIATED WITH AN APPROACHING FRONTAL SYSTEM WILL MIX OUT THE STAGNATE AIR AND BREAK DOWN THE INVERSION THAT HAS SET UP OVER THE YAKIMA AND KITTITAS VALLEY...THEREFORE THE AIR STAGNATION ADVISORY WILL BE ALLOWED TO EXPIRE AT 1 PM PST TODAY. $$ ORZ049-150000- /O.EXT.KPDT.WI.Y.0002.000000T0000Z-120115T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 1247 PM PST SAT JAN 14 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * TIMING: STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON AND DECREASE THIS EVENING. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST WINDS WILL BE NEAR THE BASE OF LADD AND PYLES CANYONS AND AREAS SOUTH OF LA GRANDE. * IMPACTS: MAIN IMPACT WILL BE IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY FOR TRAVELERS ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 237 THROUGH PYLES CANYON AND HIGHWAY 203 FROM THE TOWN OF UNION TO LA GRANDE. BE PREPARED FOR SUDDEN STRONG WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
055 WWUS76 KPDT 142343 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 343 PM PST SAT JAN 14 2012 ORZ049-150045- /O.EXP.KPDT.WI.Y.0002.000000T0000Z-120115T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 343 PM PST SAT JAN 14 2012 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. THE SOUTHERLY WINDS IN THE GRANDE RONDE VALLEY ARE SLOWLY DECREASING AND WILL DIMINISH LATER THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 13, 8:05 PM PST, 3 hours 22 minutes earlier.
Area forecast discussion, Jan 13, 8:05 PM PST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 805 PM PST FRI JAN 13 2012 ADJUSTED THE WIND DISCUSSION IN THE AVIATION DISCUSSION .UPDATE...NOT MUCH CONCERN TONIGHT AS HIGH PRESSURE ALOFT REMAINS OVER THE REGION. THE RIDGE IS GRADUALLY WEAKENING THOUGH AND ALLOWING SOME MID AND HIGH CLOUDS TO FLOW OVER THE RIDGE AXIS AND THEN SOUTHEAST ACROSS THE PACIFIC NORTHWEST. THESE CLOUDS WILL HELP TO KEEP TEMPERATURES UP TONIGHT COMPARED TO HOW COLD IT COULD GET IF IT WAS TOTALLY CLEAR. THE UPPER RIDGE WILL KEEP WEAKENING ON SATURDAY AS A WEATHER SYSTEM AND COLD FRONT APPROACHES THE REGION FROM THE GULF OF ALASKA. THERE WILL BE VERY COLD AIR BEHIND THIS SYSTEM...HOWEVER IT WILL HAVE BEEN MODIFIED BY THE TRACK OF IT OVER THE WATER BY THE TIME IT GETS HERE...RATHER THAN IF IT WERE COMING STRAIGHT SOUTH OUT OF CANADA. NEVERTHELESS IT WILL BECOME COLD ENOUGH FOR SNOW AT ALL ELEVATIONS...EVEN THE LOWER COLUMBIA BASIN AND LOWER VALLEY FLOORS. HOWEVER IN THESE LOWER VALLEYS TEMPERATURES WILL WARM UP JUST ENOUGH SUNDAY AND MONDAY SUCH THAT ANY SNOW SHOWERS COULD TURN TO RAIN SHOWERS IN THE AFTERNOONS...WHILE ELSEWHERE IT WILL REMAIN ALL SNOW. THE CASCADES AND EASTERN MOUNTAINS WILL LIKELY RECEIVE AT LEAST SEVERAL INCHES OF SNOW FROM THIS SYSTEM...MAINLY DUE TO AN UP SLOPE FLOW BEHIND THE COLD FRONT...AND SPILL OVER THE CASCADES FROM THE WEST SIDE. SNOW AMOUNTS WILL BE JUST UNDER ADVISORY CRITERIA. SNOW ACCUMULATIONS IN THE LOWER VALLEYS WILL BE VERY LITTLE TO NONE. THE FLOW WILL THEN BECOME NORTHWEST ON TUESDAY WHICH WILL BE FOLLOWED BY A WARM FRONT TUESDAY NIGHT AND WEDNESDAY. HOWEVER...THE LOWER ELEVATIONS WILL HAVE COLD AIR TRAPPED IN THEM WITH A NORTHERLY FLOW AT THE BOUNDARY LAYER. MODEL FORECAST SOUNDINGS SHOW THAT THE TEMPERATURES WILL REMAIN BELOW FREEZING THROUGHOUT THE COLUMN OF AIR NORTH AND WEST OF THE LOWER COLUMBIA BASIN UNTIL THURSDAY MORNING. AS A RESULT PRECIPITATION WILL BEGIN AS ALL SNOW IN ALL LOCATIONS...POSSIBLY WITH SIGNIFICANT ACCUMULATIONS. HOWEVER...850 MB TEMPERATURES ARE EXPECTED TO RISE TO ABOVE FREEZING WITH SURFACE TEMPERATURES REMAINING BELOW FREEZING BY WEDNESDAY AFTERNOON. THIS WILL RESULT IN A POSSIBLE CHANGE OVER TO FREEZING RAIN OR SLEET BY WEDNESDAY AFTERNOON IN THE LOWER COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS AS WELL AS NORTH CENTRAL OREGON. HOWEVER...IT IS TOO SOON HAVE HIGH A CONFIDENCE LEVEL IN THAT PREDICTION SO FOR NOW WILL NOT CHANGE THE FORECAST. LASTLY...THERE COULD BE SOME ISOLATED PATCHY FOG ALONG THE LARGER RIVERS IN THE LOWER ELEVATIONS OVERNIGHT TONIGHT...BUT AM NOT EXPECTING ANY WIDESPREAD FOG OR LOW CLOUDS AS THE ATMOSPHERE IS TOO DRY. THE CURRENT FORECAST IS ON TRACK AND THE ONLY CHANGES THIS EVENING WILL BE TO REFRESH THE WORDING FOR THE OVERNIGHT PERIOD. 88 && .AVIATION...06Z TAFS...VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS AT ALL TAF SITES. THERE WILL BE SOME MID AND HIGH CLOUDS OVERNIGHT AND ON SATURDAY...MAINLY ABOVE 120. THERE MAY ALSO BE LOCAL PATCHY FOG OR STRATUS NEAR KDLS...KPSC AND KYKM LATE TONIGHT AND SATURDAY MORNING. ALL OTHER LOCATIONS SHOULD REMAIN FREE OF ANY FOG OR LOW STRATUS OVERNIGHT. WINDS WILL REMAIN LIGHT AND GENERALLY UNDER 10 KTS THROUGH SATURDAY MORNING. THEN THE WINDS WILL BEGIN TO INCREASE AND IT WILL BECOME BREEZY TO WINDY BY SATURDAY EVENING IN ALL LOCATIONS WITH WIND SPEEDS MOSTLY 15 TO 25 KTS. 88 && .PREV DISCUSSION... /ISSUED 424 PM PST FRI JAN 13 2012/ ..SIGNIFICANT SNOW ACCUMULATIONS WILL IMPACT THE INTERIOR PACIFIC NORTHWEST TUESDAY THROUGH THURSDAY NIGHT... SHORT TERM...TONIGHT THROUGH MONDAY...THE AREA WILL SEE ONE LAST NIGHT UNDER A RIDGE BEFORE THE RECENT WEATHER PATTERN BEGINS TO CHANGE. THE RIDGE WILL FLATTEN INTO A ZONAL WESTERLY FLOW TONIGHT AS A TROUGH OUT OF THE GULF OF ALASKA DIGS SOUTHWARD ALONG THE BRITISH COLUMBIA COAST. TONIGHT SHOULD SEE PARTLY CLOUDY SKIES WITH MAINLY HIGH LEVEL CIRRUS CROSSING THE RIDGE. LOWS WILL GENERALLY BE IN THE 20S THOUGH HIGH MOUNTAIN PLATEAUS MAY DIP INTO THE TEENS AGAIN TONIGHT. WINDS WILL BE LIGHT BUT PRESSURE GRADIENTS REMAIN TIGHT ALONG THE GRANDE RONDE VALLEY AND WINDS HAVE BEEN 15 TO 25 MPH TODAY WITH 20 TO 30 MPH IN LADD AND PYLES CANYON. EXPECT THIS WILL CONTINUE INTO THE DAY TOMORROW. DO NOT BELIEVE WINDS WILL REACH ADVISORY LEVEL, BUT IT WILL BE CLOSE. LATER SHIFTS WILL NEED TO MONITOR THE WINDS IN CASE A WIND ADVISORY IS NEEDED. A COLD FRONT WILL APPROACH THE WASHINGTON CASCADE CREST IN THE MORNING AND THERE WILL BE A CHANCE OF LIGHT RAIN AND SNOW SHOWERS MAINLY NEAR THE CREST ITSELF. THE FRONT WILL SWING SOUTH DURING THE AFTERNOON AND THE RAIN AND SNOW SHOWERS WILL SPREAD TO ALL OF THE CASCADES AND PERHAPS AS FAR WEST AS ELLENSBURG. SNOW LEVELS WILL DROP FROM 3500 FEET TO ABOUT 2000 FEET IN THE AFTERNOON IN THE WASHINGTON CASCADES SO PEOPLE TRAVELING OVER SNOQUALMIE PASS WILL LIKELY SEE SOME SNOW SHOWERS IN THE AFTERNOON. WITH THE COLD FRONT PRESSURE GRADIENTS WILL TIGHTEN AND BREEZY SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED ACROSS THE AREA IN THE AFTERNOON. THE COLD FRONT WILL CROSS THE AREA SATURDAY NIGHT WHILE THE TROUGH HANGS BACK OVER VANCOUVER ISLAND. SNOW LEVELS WILL DROP TO THE SURFACE ACROSS THE AREA BY LATE SATURDAY NIGHT AND SNOW WILL BE LIKELY IN THE MOUNTAINS WITH A CHANCE IN THE LOWER ELEVATIONS. MOISTURE IS NOT ABUNDANT WITH THIS FIRST SYSTEM SO SNOWFALL AMOUNTS WILL BE LESS THAN AN INCH IN THE LOWER ELEVATIONS AND 1 TO 4 INCHES FROM SATURDAY NIGHT THROUGH SUNDAY. THUS, NO WINTER WEATHER ADVISORIES ARE ANTICIPATED. THE TROUGH WILL MOVE TO THE PUGET SOUND AREA BY SUNDAY AFTERNOON AND OFF AND ON SHOWERS, MAINLY SNOW SHOWERS, ARE EXPECTED THROUGH THE DAY. THE TROUGH WILL MOVE OUT OF THE AREA SUNDAY NIGHT AND A NORTHWESTERLY FLOW WILL FOLLOW BEHIND. HAVE KEPT LIKELY SNOW SHOWERS IN THE MOUNTAINS, A CHANCE OF SNOW SHOWERS IN THE FOOTHILL AND A SLIGHT CHANCE OF SNOW AND RAIN SHOWERS IN THE LOWEST ELEVATIONS SUNDAY NIGHT AND MONDAY. AMOUNTS WILL CONTINUE TO BE ON THE LIGHT SIDE THROUGH MONDAY AND ACCUMULATIONS ARE NOT EXPECTED TO REACH ADVISORY LEVELS EVEN IN THE MOUNTAINS. WINDS WILL BE OCCASIONALLY BREEZY SUNDAY THROUGH MONDAY. TEMPERATURES SATURDAY WILL REACH THE MID 40S TO LOWER 50S AS SOUTHERLY WINDS DOWNSLOPE FROM THE MOUNTAINS AND WARM THE LOWER ELEVATIONS WHILE THE MOUNTAINS WILL BE IN THE 40S. SUNDAY WILL BE IN THE 30S AND MONDAY IN THE LOWER TO MID 30S WITH 20S IN THE MOUNTAINS BOTH DAYS. LOWS WILL BE IN THE 20S WITH 15 TO 25 IN THE MOUNTAINS TONIGHT AND SATURDAY NIGHT THEN DROP TO THE UPPER TEENS TO MID 20S WITH 10 TO 20 IN THE MOUNTAINS SUNDAY NIGHT. PERRY LONG TERM...MONDAY NIGHT AND TUESDAY...SHOWER ACTIVITY WILL PICK UP...ESPECIALLY ALONG THE MOUNTAIN RANGES. EXPECT SNOW LEVELS TO BE NEAR THE SURFACE MONDAY NIGHT. MODELS ARE CURRENTLY PUTTING OUT A LOT OF QPF ALONG THE EAST SLOPES OF THE CASCADES...SO MOUNTAIN PASSES MAY DEAL WITH SIGNIFICANT SNOW ACCUMULATIONS. AREAS ALONG THE LOWER COLUMBIA BASIN AND THE COLUMBIA RIVER GORGE COULD SEE A RAIN SNOW MIX TUESDAY AFTERNOON. WEBER TUESDAY NIGHT THROUGH THURSDAY NIGHT...A STRONG PACIFIC SUBTROPICAL MOISTURE PLUME WILL TRANSPORT ABUNDANT MOISTURE INTO THE FORECAST AREA TUESDAY NIGHT THROUGH THURSDAY NIGHT. THE SURGE OF MOISTURE WILL PRODUCE ABOVE NORMAL AREAWIDE PRECIPITATION ASSOCIATED WITH A WARM FRONT THROUGH THIS PERIOD. SNOW LEVELS WILL LOWER TO THE FLOOR OF THE LOWER COLUMBIA BASIN AND VALLEY FLOORS TUESDAY EVENING. SNOW ACCUMULATIONS OF SEVERAL INCHES ARE EXPECTED TUESDAY NIGHT THROUGH WEDNESDAY EVENING IN THE KITTITAS...YAKIMA AND KLICKITAT VALLEYS...THE EASTERN COLUMBIA RIVER GORGE...THE LOWER COLUMBIA BASIN AND THE FOOTHILLS OF THE BLUE MOUNTAINS. ADDITIONAL PRECIPITATION WILL OCCUR WEDNESDAY NIGHT WITH SNOW...HEAVY AT TIMES IN THE MOUNTAINS. SNOW WILL CHANGE TO RAIN WEDNESDAY NIGHT AT LOWER ELEVATIONS AS THE SNOW LEVEL RISES OVERNIGHT TO AROUND 2500-3000 FEET IN CENTRAL...SOUTH CENTRAL AND SOUTHEAST WASHINGTON AND NORTHEAST OREGON. SNOW LEVELS WILL RISE TO 3000-4500 FEET BY LATE WEDNESDAY NIGHT IN CENTRAL AND EAST CENTRAL OREGON. THURSDAY AND THURSDAY NIGHT ADDITIONAL RAIN WILL OCCUR IN THE LOWER COLUMBIA BASIN AND ADJACENT VALLEYS WITH SNOW AT TIMES CONTINUING IN THE MOUNTAINS. SNOW LEVELS WILL BE AROUND 3500-5000 FEET ON THURSDAY AND THURSDAY NIGHT. POLAN FRIDAY AND FRIDAY NIGHT...ABUNDANT MOISTURE CONTINUES TO ENGULF THE PACIFIC NORTHWEST IN THE EXTENDED. 850MB TEMPERATURES ARE WELL ABOVE FREEZING WHICH COULD SUGGEST THAT THE PRECIPITATION WILL BE IN THE FORM OF RAIN. WEBER && .PRELIMINARY POINT TEMPS/POPS... PDT 23 47 28 36 / 0 10 30 30 ALW 26 47 30 38 / 0 10 30 30 PSC 24 47 29 39 / 0 10 20 20 YKM 21 41 22 34 / 0 10 20 30 HRI 23 46 28 39 / 0 10 20 20 ELN 20 38 22 33 / 10 20 30 50 RDM 25 51 23 34 / 0 10 20 40 LGD 25 43 27 32 / 0 0 20 40 GCD 24 46 25 32 / 0 0 20 40 DLS 27 45 30 40 / 0 10 40 40 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...AIR STAGNATION ADVISORY UNTIL 1 PM PST SATURDAY WAZ026-027. && THREAT INDEX SATURDAY : GREEN SUNDAY : GREEN MONDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 88/88/99
Hazardous weather outlook, Jan 13, 5:17 AM PST, 18 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 517 AM PST FRI JAN 13 2012 ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521- 141330- EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO- JOHN DAY HIGHLANDS- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EAST SLOPES OF THE OREGON CASCADES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- 517 AM PST FRI JAN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HIGH PRESSURE WILL BE THE DOMINANT WEATHER FEATURE THROUGH TONIGHT WITH JUST A FEW CLOUDS AND COLD TEMPERATURES EXPECTED. IT WILL BE WINDY IN THE GRANDE RONDE VALLEY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD UPPER LEVEL TROUGH WILL SAG SOUTH FROM CANADA OVER THE PACIFIC NORTHWEST REINFORCING THE COLD AIR OVER THE REGION AND BRINGING A CHANCE FOR SNOW SHOWERS FOR THE WEEKEND. SNOW AMOUNTS ARE NOT EXPECTED TO BE PARTICULARLY HEAVY BUT A FEW INCHES MAY FALL IN THE MOUNTAINS. NEXT WEEK THE WEATHER WILL BECOME RATHER ACTIVE ESPECIALLY BY MID WEEK WITH A GOOD CHANCE FOR A WINTRY MIX WEDNESDAY BEFORE WARMER AIR OVERSPREADS THE AREA. THERE IS ALSO SOME POTENTIAL FOR PERIODS OF STRONG WINDS MID TO LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS ARE DISPLAYED ON THE WORLD WIDE WEB AT: WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.